# SDR SWAA2021071287148

- Difficulty date: June 23, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FLOOR BEAM FASTENER HOLE BS 294.5 RBL 52.5 WL 208 ; / [01] REMOVED CRACK BY 1' X 1' TRIM OUT AT BS 294.5 RBL 52.5 WL208 PER SRM 51-10-02-0G-0; [02] VERIFIED REMOVED CRACK BY 1' X 1' TRIM OUT AT BS 294.5 RBL 52.5 WL208 PER SRM 51-10-02-0G-0; [03] REQUEST NDI TO PERFORM HFEC INSPECTION OF EDGE OF TRIM OUT TO VERIFY CRACK FREE CONDITION.; [04] HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. CAL ID N500D IS000450; [05] INSTALLED E.W.I.S PROTECTION ON REPAIR AREA I.A.W AMM 20-60-07; [06] REMOVED DAMAGE PART OF THE UPPER CHORD APPROXIMATELY RBL 23-RBL60 BS294 WL208 I.A.W SRM 51-10-02-0G-0; [07] VERIFIED DAMAGE REMOVAL PER SRM 51-10-02-0G-0 AND EA 21-153-01789-WIP1; [08] VERIFIED COMPLETION OF REPAIR PER EA 21-153-01789; [09] VERIFIED COMPLETION OF REPAIR PER EA 21-153-01789.; [10] VERIFIED ALL STEPS COMPLETE.
